Thunderstorm Wind, Tarrant
- When
- July 30, 4:55 PM CST
- Where
- Tarrant County, Ft Worth
- Measured
- 52 kt (60 mph)
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 32.750, -97.350
A tree and some signs were blown down by high winds.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 30, 12:55 PM CST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT TUE JUL 30 2002 WILL PUT IN A SLIGHT CHANCE OF TSRA ACROSS THE NORTH AND NORTHWEST THROUGH THURSDAY. AVN KEEPS SHEAR AXIS ACROSS NORTH AND NORTHWEST COUNTIES...AND SEEMS TO BE HANDLING THIS EVENT BETTER THAN THE ETA. WILL MAKE SOME TEMPERATURE ADJUSTMENTS NORTH AND NORTHWEST DUE TO CLOUDS AND PRECIPITATION CHANCES. FCSTID = 59 DFW 76 95 78 97 / 20 20 0 0 ACT 77 98 76 97 / 0 0 0 0 PRX 74 91 75 94 / 20 30 0 20 DTO 75 91 76 96 / 20 30 0 20 TKI 75 91 76 96 / 20 30 0 20 DAL 76 95 78 97 / 20 20 0 0 TRL 76 92 75 95 / 20 20 0 0 CRS 77 94 75 95 / 0 0 0 0 TPL 77 98 76 97 / 0 0 0 0 .FWD...NONE.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT TUE JUL 30 2002 SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH TEXAS TONIGHT...GENERALLY NORTH OF A COMANCHE...CLEBURNE...CANTON LINE. WHILE NO ORGANIZED SEVERE WEATHER IS EXPECTED...ISOLATED STORMS ARE CAPABLE OF WINDS TO 50 MPH...AND VERY HEAVY RAINS THAT MAY CAUSE BRIEF PROBLEMS IN FLOOD PRONE OR LOW LYING AREAS.
The Dallas/Ft Worth radar (KFWS), 20 km away, was scanning. The volume nearest the first event began at 22:56 UTC.
1 thunderstorm wind. Local standard time, as filed.
A tree and some signs were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2002Every state in 2002This day in weather historyWarnings in Texas, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5304503.